# SDR AWXA0001519

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654581945
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RETRACT ACTUATOR SUPPORT BEAM AFT CHANNEL CRACKED IN RADIUS.  GUSSET REPLACED IAW DWG 65-45819.
